# SDR DL757953414

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delamination
- Location: Ws 313.5 Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E AT WS 313.5 HAS DAMAGE AND FIXED L/E PANEL RT WING WS 459.5 HAS DAMAGE.  REPAIRED AS PER ERA 302136-14 PER PERMANENT INSTRUCTIONS AND PER SRM 57-70-07.  REPAIRS ACCOMPLISHED AT SPECIAL MTC VISIT.
